# SDR 20000712SH018

- Difficulty date: February 19, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N911CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 1172230331
- Condition: Cracked
- Location: Fuselage
- Part time: 3,602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED.  A REPAIR WAS MADE.  (X)
